Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The rational homotopy of fixed point sets of torus actions


Author: Christopher Allday
Journal: Bull. Amer. Math. Soc. 82 (1976), 893-895
MSC (1970): Primary 57E99, 55C20, 55D99
DOI: https://doi.org/10.1090/S0002-9904-1976-14198-5
MathSciNet review: 0431229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. J. Allday, Torus actions on a cohomology product of three odd spheres, Trans. Amer. Math. Soc. 203 (1975), 343-358. MR 377953
  • 2. C. J. Allday, On the rational homotopy of fixed point sets of torus actions (to appear).
  • 3. C. J. Allday, Rational homotopy and torus actions (to appear).
  • 4. A. K. Bousfield and V. K. A. M. Gugenheim, On P. L. de Rham theory and rational homotopy type (to appear).
  • 5. G. E. Bredon, Homotopical properties of fixed point sets of circle group actions. I, Amer. J. Math. 91 (1969), 874-888. MR 41 #4534. MR 259905
  • 6. T. Chang and T. Skjelbred, Topological Schur lemma and related results, Ann. of Math. (2) 100 (1974), 307-321. MR 375357
  • 7. D. Golber, Torus actions on a product of two odd spheres, Topology 10 (1971), 313-326. MR 44 #1024. MR 283794
  • 8. S. Halperin, Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc. (to appear). MR 461508
  • 9. W. -Y. Hsiang, Cohomology theory of topological transformation groups, Ergebnisse Math. Grenzgebiete, Bd. 85, Springer-Verlag, Berlin, 1975. MR 423384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E99, 55C20, 55D99

Retrieve articles in all journals with MSC (1970): 57E99, 55C20, 55D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14198-5

American Mathematical Society